Matthias Keller
Matthias Keller
Geverifieerd e-mailadres voor math.uni-potsdam.de - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Dirichlet forms and stochastic completeness of graphs and subgraphs
M Keller, D Lenz
Reine Angew. Math.(Crelle’s Journal), 2012
181*2012
Unbounded Laplacians on graphs: basic spectral properties and the heat equation
M Keller, D Lenz
Mathematical Modelling of Natural Phenomena 5 (4), 198-224, 2010
1282010
Laplacians on infinite graphs: Dirichlet and Neumann boundary conditions
S Haeseler, M Keller, D Lenz, RĹ Wojciechowski
Journal of Spectral Theory, 2011
852011
A note on self-adjoint extensions of the Laplacian on weighted graphs
X Huang, M Keller, J Masamune, RK Wojciechowski
Journal of Functional Analysis, 2013
792013
The essential spectrum of the Laplacian on rapidly branching tessellations
M Keller
Mathematische Annalen 346 (1), 51-66, 2010
642010
Volume growth, spectrum and stochastic completeness of infinite graphs
M Keller, D Lenz, RK Wojciechowski
Mathematische Zeitschrift 274 (3), 905-932, 2013
58*2013
Generalized solutions and spectrum for Dirichlet forms on graphs
S Haeseler, M Keller
Random Walks, Boundaries and Spectra, 181-199, 2011
502011
Cheeger inequalities for unbounded graph Laplacians
F Bauer, M Keller, RK Wojciechowski
JEMS, arXiv preprint arXiv:1209.4911, 2012
462012
Curvature, geometry and spectral properties of planar graphs
M Keller
Discrete & Computational Geometry 46 (3), 500-525, 2011
432011
Graphs of finite measure
A Georgakopoulos, S Haeseler, M Keller, D Lenz, RK Wojciechowski
Journal de Mathématiques Pures et Appliquées 103 (5), 1093-1131, 2015
382015
Cheeger constants, growth and spectrum of locally tessellating planar graphs
M Keller, N Peyerimhoff
Mathematische Zeitschrift 268 (3-4), 871-886, 2011
38*2011
Intrinsic metrics on graphs: a survey
M Keller
Mathematical technology of networks, 81-119, 2015
372015
Volume growth and bounds for the essential spectrum for Dirichlet forms
S Haeseler, M Keller, RK Wojciechowski
Journal of the London Mathematical Society, 2013
312013
Absolutely continuous spectrum for random operators on trees of finite cone type
M Keller, D Lenz, S Warzel
Journal d'Analyse Mathématique 118 (1), 363-396, 2012
302012
Spectral Analysis of Certain Spherically Homogeneous Graphs
J Breuer, M Keller
to appear in Operators and Matrices, preprint arXiv:1201.0118, 2011
292011
A Feynman-Kac-Itô Formula for magnetic Schrödinger operators on graphs
B Güneysu, M Keller, M Schmidt
arXiv preprint arXiv:1301.1304, 2013
282013
Note on basic features of large time behaviour of heat kernels
M Keller, D Lenz, H Vogt, RĹ Wojciechowski
To appear in Journal für die Reine und Angewandte Mathematik, Arxiv preprint …, 2011
27*2011
On the spectral theory of trees with finite cone type
M Keller, D Lenz, S Warzel
Israel Journal of Mathematics 194 (1), 107-135, 2013
252013
On the l^p spectrum of Laplacians on graphs
F Bauer, B Hua, M Keller
Advances in Mathematics, 2013, preprint arXiv:1211.6536, 2012
252012
Optimal Hardy inequalities for Schrödinger operators on graphs
M Keller, Y Pinchover, F Pogorzelski
Communications in Mathematical Physics 358 (2), 767-790, 2018
242018
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20